# SDR DALA1017273722

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 32,141 hours, 13,271 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE CABIN WINDOWS AT LOCATIONS 32F AND 33F WERE REPLACED AFTER BEING DAMAGED BY TIRE DEBRIS.  THE CREW SUSPECTED MLG TIRE FAILURE DURING TAKEOFF AND RETURNED TO BASE.  AFTER LANDING MAINTENANCE FOUND THE NR 3 MAIN GEAR TIRE DAMAGED AND SUBSEQUENT WINDOW DAMAGE (2010-D0880)(DL738101939).
